# SDR DALA2020022761468

- Difficulty date: February 25, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N862DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31972
- Aircraft time: 12,363 hours, 4,466 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3862 ON POWER SWAP AFTER GATE ARRIVAL, BOTH FIRE WARNING LIGHTS ON GLARESHEILD ILLUMINATED. NO FIRE BELL WAS ABLE TO RESET . (6510381).
